# SDR MASA2011012701803

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,422 hours, 13,651 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WENT FULL LEFT IN FLIGHT.  MX CLEANED TRIM SWITCH.
